# SDR SA05113

- Difficulty date: November 13, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Computer
- Part number: 66642870
- Condition: Failed
- Location: Avionics Bay
- Part time: 19,643 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

PHL FLT 894 EN-ROUTE PIT TO PHL.  DURING THE FLIGHT, THE CAPTAIN'S FIXED WINDOW BECAME CRACKED WITH EVIDENCE OF ELECTRICAL ARCING.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 WINDSHIELD HEAT COMPUTER DUE TO A FAULT.  ALSO, REPLACED THE CAPTAIN'S FIXED WINDOW DUE TO DAMAGE.  OPERATIONALLY CHECKS OK.
